Alert archive / Michigan / Winter Storm Warnings in 2026
Winter Storm Warning 2, NWS Gaylord, MI
NWS Gaylord, MI issued this winter storm warning at Jan 10, 2026, 7:44 PM EST for Cheboygan County, Presque Isle County, Michigan. It was in force for 14 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 10, 2026, 7:44 PM EST (00:44 UTC)
- Expired
- Jan 11, 2026, 10:00 AM EST
- In force
- 14 hr
- Issued by
- NWS Gaylord, MI
Counties Cheboygan County, MI, Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 73 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 10, 9:22 PM EST | SNOW 7 | Cheboygan, MI | Estimate of at least 7 inches of snow in the city of Cheboygan between 4pm and 9pm and still snowing. |
| Jan 10, 10:02 PM EST | SNOW 7 | 4 S Black Lake, MI | Snowfall total thru 930pm. Wind has just picked up. |
| Jan 11, 9:18 AM EST | SNOW 5 | Rogers City, MI | Cocorahs station MI-PI-1 Rogers City 0.2 WSW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Alpena, MI (KAPX), launched 00:00Z, 0.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 680 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
007 WWUS43 KAPX 110044 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 744 PM EST Sat Jan 10 2026 MIZ017-018-111245- /O.UPG.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ /O.NEW.KAPX.WS.W.0002.260111T0044Z-260111T1500Z/ Cheboygan-Presque Isle- 744 PM EST Sat Jan 10 2026 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Heavy snow expected to continue. Initial reports of 3 to 5 inches have already been seen. Additional snow accumulations between 4 and 6 inches, with locally higher amounts possible. Winds gusting as high as 30 mph later tonight into Sunday morning. * WHERE...Cheboygan and Presque Isle Counties. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Plan on slippery road conditions and poor visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ MIZ016-022>024-028-098-111245- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Emmet-Otsego-Montmorency-Alpena-Crawford-Beaver Island and surrounding islands- 744 PM EST Sat Jan 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Snow. Additional snow accumulations between 2 and 4 inches. Winds gusting as high as 30 mph later tonight into Sunday morning. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Travel could be difficult. Plan on snow-covered and slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MIZ020-021-025>027-031>033-099-111245- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1800Z/ Leelanau-Antrim-Benzie-Grand Traverse-Kalkaska-Manistee-Wexford- Missaukee-Charlevoix- 744 PM EST Sat Jan 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST SUNDAY... * WHAT...Snow. Additional snow accumulations between 2 and 4 inches with locally higher amounts possible in snow belt areas. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 1 PM EST Sunday. * IMPACTS...Travel could be difficult. Plan on snow-covered and slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MIZ029-030-034>036-111245- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Oscoda-Alcona-Roscommon-Ogemaw-Iosco- 744 PM EST Sat Jan 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Snow. Additional snow accumulations between 1 and 3 inches. Winds gusting as high as 30 mph tonight into Sunday morning. * WHERE...Alcona, Iosco, Ogemaw, Oscoda, and Roscommon Counties. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Plan on snow-covered and slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MIZ086>088-095-096-111245- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Western Chippewa-Central Chippewa-Southeast Chippewa-Western Mackinac-Eastern Mackinac- 744 PM EST Sat Jan 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Snow. Additional snow accumulations between 1 and 3 inches with locally higher amounts possible near northern Lake Huron. Winds gusting as high as 35 mph into Sunday. * WHERE...Central Chippewa, Eastern Mackinac, Southeast Chippewa, Western Chippewa, and Western Mackinac Counties. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Travel could be difficult. Plan on snow-covered and slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ097-111245- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Mackinac Island/Bois Blanc Island- 744 PM EST Sat Jan 10 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY... * WHAT...Snow. Additional snow accumulations between 2 and 4 inches. Winds gusting as high as 30 mph into Sunday morning. * WHERE...Mackinac Island/Bois Blanc Island. * WHEN...Until 10 AM EST Sunday. * IMPACTS...Travel could be difficult. Plan on snow-covered and slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ ELD
2 follow-up statements
050 WWUS43 KAPX 110837 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 337 AM EST Sun Jan 11 2026 MIZ095-096-110945- /O.CAN.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Western Mackinac-Eastern Mackinac- 337 AM EST Sun Jan 11 2026 ...WINTER WEATHER ADVISORY IS CANCELLED... Gusty winds this morning could still lead to blowing and drifting snow in some spots. $$ MIZ017-018-111500- /O.CON.KAPX.WS.W.0002.000000T0000Z-260111T1500Z/ Cheboygan-Presque Isle- 337 AM EST Sun Jan 11 2026 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Snow. Additional snow accumulations up to one inch. Winds gusting as high as 30 mph this morning. * WHERE...Cheboygan and Presque Isle Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. && $$ MIZ016-022>024-028-098-111500- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Emmet-Otsego-Montmorency-Alpena-Crawford-Beaver Island and surrounding islands- 337 AM EST Sun Jan 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Snow. Additional snow accumulations up to one inch. Winds gusting as high as 30 mph this morning. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 10 AM EST this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MIZ020-021-025>027-031>033-099-111800- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1800Z/ Leelanau-Antrim-Benzie-Grand Traverse-Kalkaska-Manistee-Wexford- Missaukee-Charlevoix- 337 AM EST Sun Jan 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * WHAT...Snow. Additional snow accumulations up to two inches. Winds gusting as high as 35 mph this morning. * WHERE...A portion of Northern Lower Michigan. * WHEN...Until 1 PM EST this afternoon. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MIZ029-030-034>036-111500- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Oscoda-Alcona-Roscommon-Ogemaw-Iosco- 337 AM EST Sun Jan 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Snow. Additional snow accumulations up to one inch. Winds gusting as high as 30 mph this morning. * WHERE...Alcona, Iosco, Ogemaw, Oscoda, and Roscommon Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ MIZ086>088-111500- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Western Chippewa-Central Chippewa-Southeast Chippewa- 337 AM EST Sun Jan 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Snow. Additional snow accumulations up to one inch. Winds gusting as high as 30 mph this morning. * WHERE...Central Chippewa, Southeast Chippewa, and Western Chippewa Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. During lake effect snow, the weather can vary from bands of locally heavy snow to dry weather just a few miles away. Visibilities can also vary greatly. Be prepared for rapid changes in weather, visibility, and road conditions. && $$ MIZ097-111500- /O.CON.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Mackinac Island/Bois Blanc Island- 337 AM EST Sun Jan 11 2026 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Snow. Additional snow accumulations up to one inch. Winds gusting as high as 30 mph this morning. * WHERE...Mackinac Island/Bois Blanc Island. * WHEN...Until 10 AM EST this morning. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. && $$ ELD
866 WWUS43 KAPX 111459 WSWAPX URGENT - WINTER WEATHER MESSAGE National Weather Service Gaylord MI 959 AM EST Sun Jan 11 2026 MIZ017-018-111600- /O.EXP.KAPX.WS.W.0002.000000T0000Z-260111T1500Z/ Cheboygan-Presque Isle- 959 AM EST Sun Jan 11 2026 ...WINTER STORM WARNING WILL EXPIRE AT 10 AM EST THIS MORNING... The threat for impactful snow has ended. $$ MIZ020-021-025>027-031>033-099-111600- /O.CAN.KAPX.WW.Y.0005.000000T0000Z-260111T1800Z/ Leelanau-Antrim-Benzie-Grand Traverse-Kalkaska-Manistee-Wexford- Missaukee-Charlevoix- 959 AM EST Sun Jan 11 2026 ...WINTER WEATHER ADVISORY IS CANCELLED... The threat for impactful snow has ended. $$ MIZ016-022>024-028>030-034>036-086>088-097-098-111600- /O.EXP.KAPX.WW.Y.0005.000000T0000Z-260111T1500Z/ Emmet-Otsego-Montmorency-Alpena-Crawford-Oscoda-Alcona-Roscommon- Ogemaw-Iosco-Western Chippewa-Central Chippewa-Southeast Chippewa- Mackinac Island/Bois Blanc Island-Beaver Island and surrounding islands- 959 AM EST Sun Jan 11 2026 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING... The threat for impactful snow has ended. $$ PBB
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this winter storm warning went out at Jan 10, 6:31 PM EST, 1 hour 13 minutes earlier. Its key messages:
- Widespread accumulating snow through Sunday morning, resulting in 3 to 6 inches over most of northern lower and eastern upper with chances for locally higher amounts.
- Strengthening winds this this evening will linger through Sunday with gusts up to 30 to 35 mph in spots.
- Unsettled pattern continues through next week with snow chances returning Sunday night into Monday, another system arriving Tuesday, and a third system possible by the end of the week.
Area forecast discussion, Jan 10, 6:31 PM EST, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
631 PM EST Sat Jan 10 2026
.KEY MESSAGES...
- Widespread accumulating snow through Sunday morning,
resulting in 3 to 6 inches over most of northern lower and
eastern upper with chances for locally higher amounts.
- Strengthening winds this this evening will linger through
Sunday with gusts up to 30 to 35 mph in spots.
- Unsettled pattern continues through next week with snow
chances returning Sunday night into Monday, another system
arriving Tuesday, and a third system possible by the end of
the week.
&&
.SHORT TERM /THROUGH SUNDAY/...
Issued at 200 PM EST Sat Jan 10 2026
Pattern Synopsis: A vigorous upper-level low is centered over the
upper Midwest, embedded within a broader trof over much of the
central U.S. and Canada. A generally weak, strung out, area of
surface low pressure precedes the upper troffing. The upper-low is
forecast to dig southeast across the Great Lakes through the night,
weakening and shearing to the northeast on Sunday as most of the jet
energy within the upper trof translates to the east side of the
trof. A double barrel deepening of surface low pressure develops
overnight, most notably over southern Ontario and off the New
England coast. A trof/convergence axis exists between these two
features, extending into the upper Great Lakes. This western extent
of this trof will pivot across the forecast area overnight, shifting
south of the area on Sunday.
Forecast Details: Generally light to moderate snow will continue
spread across the forecast area into early this evening. As the
upper-level low dives southeast tonight and surface pressure deepens
to the northeast of the low, a band of enhanced low-level
convergence/frontogenesis is forecast to pivot across the
forecast area in the low-level shearing/deformation area to the
northeast of the upper circulation. A period of heavy snow is
likely in the vicinity of this area of enhanced frontogenesis.
While the band is expected to be progressive early this evening
and later tonight, a period of slower movement is expected later
this evening into the early overnight hours as the band pivots.
At this point this pivot seems most likely to occur in the
vicinity of the M-32 corridor. Snowfall rates of an inch per
hour are possible beneath the heavier band. Current storm total
forecast accumulations (including this afternoon) of a general
3-6" snowfall still look reasonable, but have bumped up totals in
the expected heavier snow axis and shifted it south a bit.
Locally higher totals of 7"+ are likely where the band sits the
longest. Snows will taper off by early Sunday.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
Issued at 200 PM EST Sat Jan 10 2026
Pattern Synopsis: Area remains under an active northwest flow with
periodic clipper systems. Generally above normal temperatures to
start the week turn below normal behind midweek clipper.
Forecast Details: First in a series of clipper systems arrives later
Sunday night into Monday. This system is weak and should not result
in appreciable snowfall. The next system is stronger and impacts the
region Tuesday into Wednesday. Stronger southerly winds ahead of
this system will push temperatures above freezing resulting in some
of the precipitation falling as rain/snow mix or simply rain on
Tuesday. It turns cold enough in the wake of this clipper to kick on
the lake effect snow machine to some degree Wednesday. A third
clipper may arrive by the end of the week, but there is definite
model spread in the details with this system.
&&
.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 631 PM EST Sat Jan 10 2026
Low pressure to track generally along the M-32 corridor between TVC
and APN this evening, then drag a front south across the area after
7-9z. Heaviest snow expected near/north of this...likely impacting
somewhere between TVC/PLN/APN but could get as far north as
CIU...with LIFR cigs/visbys beneath that; improving behind it. MBL
likely to remain out of this band and could be MVFR to VFR at times
till closer to 6-9z when front pivots back down thru area. Snow and
lower cigs/visbys should depart after 15z with some clearing
possible for CIU/PLN...but -SHSN could linger thru afternoon on
NW/WNW winds. Complex wind forecast with E/NE winds north of low
center and WNW south of it tonight; all areas should transition to
N/NNW around 6-9z and increase to 10-20kts, gusting above 30kts at
times.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...Winter Weather Advisory until 10 AM EST Sunday for MIZ016>018-
022>024-028>030-034>036-086>088-095>098.
Winter Weather Advisory until 1 PM EST Sunday for MIZ020-021-
025>027-031>033-099.
MARINE...Small Craft Advisory until 6 PM EST Sunday for LHZ345.
Small Craft Advisory until 6 PM EST Sunday for LHZ346.
Small Craft Advisory from 10 PM this evening to 6 PM EST
Sunday for LHZ347-348.
Small Craft Advisory until 4 AM EST Sunday for LHZ349.
Gale Warning from 4 AM to 4 PM EST Sunday for LHZ349.
Small Craft Advisory until 6 PM EST Sunday for LMZ323-341-342-
344.
Small Craft Advisory until 4 AM EST Sunday for LMZ345-346.
Gale Warning from 4 AM to 10 AM EST Sunday for LMZ345-346.
Small Craft Advisory until 6 PM EST Sunday for LSZ321-322.
&&
SHORT TERM...PBB
LONG TERM...PBB
AVIATION...FEFHazardous weather outlook, Jan 10, 2:27 PM EST, 5 hours 17 minutes before
Hazardous Weather Outlook...corrected National Weather Service Gaylord MI 227 PM EST Sat Jan 10 2026 MIZ016>018-020>036-041-042-086>088-095>099-111930- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 227 PM EST Sat Jan 10 2026 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...This afternoon and tonight. Accumulating snow is expected through tonight across northern Michigan. Reduced visibility and snow-covered roads will lead to hazardous travel. Please see the latest Winter Weather Advisory for additional details. Ice jams on area rivers may result in localized flooding. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Accumulating snow tapers off early Sunday. Snow-covered roads still possible to start the day. Please see the latest Winter Weather Advisory for additional details. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-111930- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 227 PM EST Sat Jan 10 2026 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...This afternoon and tonight. Gale force gusts (35 knots or greater) are likely for some near shore waters of Lake Michigan and Huron late tonight. See the latest Gale Warning for more information. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gale force gusts (35 knots or greater) are likely for some near shore waters of Lake Michigan and Huron on Sunday. See the latest Gale Warning for more information. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. For more information visit http://weather.gov/gaylord.
In the hours before
Local storm report, Jan 10, 5:27 PM EST, 2 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
527 PM EST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Snow 1 N Wellston 44.23N 85.95W
01/10/2026 M4.0 Inch Manistee MI Trained Spotter
4 inches of wet heavy concrete like snow.
Still snowing at observation time. 12hr
total.
&&
FEFLocal storm report, Jan 10, 5:30 PM EST, 2 hours 14 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
530 PM EST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Snow Saint Ignace 45.87N 84.73W
01/10/2026 M3.2 Inch LHZ345 MI Cocorahs
Storm total thru 5pm.
&&
FEFLocal storm report, Jan 10, 5:31 PM EST, 2 hours 13 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
531 PM EST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Snow 1 W East Jordan 45.16N 85.15W
01/10/2026 E3.0 Inch Charlevoix MI Public
3 inches of snow in the East Jordan area
since snow began around 1030am.
&&
FEFLocal storm report, Jan 10, 5:32 PM EST, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
532 PM EST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM Snow Honor 44.66N 86.02W
01/10/2026 E3.5 Inch Benzie MI Public
Estimated 3.5 inches of heavy, sticky snow
along US-31 near Honor.
&&
FEFLocal storm report, Jan 10, 7:20 PM EST, 24 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
720 PM EST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM Snow Saint Ignace 45.87N 84.73W
01/10/2026 E7.0 Inch Mackinac MI Emergency Mngr
Estimate of 7 inches in St. Ignace and still
snowing.
&&
FEFLocal storm report, Jan 10, 7:21 PM EST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
721 PM EST Sat Jan 10 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM Snow 3 E Cheboygan 45.64N 84.40W
01/10/2026 E6.0 Inch Cheboygan MI Public
6inches of snow in 5 hrs near Cheboygan
State Park. Snow started around 2pm.
&&
FEFThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 11:32 PM EST | Areal Flood Warning | APX | Arenac | 12 hr |
| Jan 11, 10:31 AM EST | Small Craft Advisory | APX | 30 hr |
Nearby
Winter Storm Warnings in Michigan, 2026Every winter storm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.